# SDR CALA2025070806324

- Difficulty date: July 4, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N14528
- Make and model: Airbus A321-271NX
- Aircraft serial: 12354
- Aircraft time: 818 hours, 297 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664915
- Part serial: M32856
- Condition: No Test
- Location: Zone 800
- Part time: 6,179 hours, 3,159 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R MED SLIDE NEEDS MUST BE REPLACED. THE SLIDE EXTERIOR LIGHT FAILS THE EPAS TEST CAUSING A CIDS EXTERIOR LIGHT FAULT. SEE LOGPAGE 5439758. SILDE IS ON AOG AND DUE IN AT 10:08PM LOCAL TIME. REMOVED SLIDE FROM DOOR 1R REF AMM: 25-62-44-000-804-A. REQUEST CLEARANCE TO INSTALL. VERIFIED DOOR 1R ESCAPE SLIDE PAPERWORK AND ASSEMBLY, OK TO INSTALL. REF. GMM 09-25-05. INSTALLED SLIDE ON DOOR 1R REF AMM: 25-62-44-400-803-A. OPS CHECK GOOD AT THIS TIME.  VERIFIED DOOR 1R ESCAPE SLIDE INSTALLATION, SECURITY AND OPS CHECK, REF. GMM 09-25-05.
